# SDR AWKA2020121701

- Difficulty date: December 12, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N764XJ
- Make and model: Cessna 750
- Aircraft serial: 7500264
- Aircraft time: 13,355 hours, 6,405 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM OPF, FLIGHT CREW RECEIVED A "CHIP DETECT R" CAS MESSAGE.  CREW CONVEYED THEIR SITUATION TO ATC AND REQUESTED REROUTE BACK TO OPF FOR SAFETY AND MAINTENANCE.  SOON AFTER, CREW WAS REQUESTED TO DIVERT TO FXE, AND WAS ABLE TO COORDINATE WITH ATC TO DO SO, WHERE THEY LANDED WITHOUT INCIDENT.  ATC DECLARED THE AIRCRAFT AN EMERGENCY.  MAINTENANCE FOUND ONE SMALL SLIVER JUST LARGE ENOUGH TO BRIDGE CHIP DETECTOR AND ONE SMALL SLIVER ON A NON-INDICATING MAGNETIC PLUG OF THE RT ENGINE.  PER THE ROLLS ROYCE MM, THIS WAS ACCEPTABLE FOR RETURN TO SERVICE.  ENGINE GROUND RUNS WERE ACCOMPLISHED, WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
